Simple and subdirectly irreducibles bounded distributive lattices with unary operators. Celani, S. A. Int. J. Math. Mathematical Sciences, 2006:21835:1-21835:20, 2006.
Simple and subdirectly irreducibles bounded distributive lattices with unary operators. [link]Link  Simple and subdirectly irreducibles bounded distributive lattices with unary operators. [link]Paper  bibtex   
@article{journals/ijmmsc/Celani06,
  added-at = {2015-05-29T00:00:00.000+0200},
  author = {Celani, Sergio A.},
  biburl = {http://www.bibsonomy.org/bibtex/2e181c85c2f6c431009185f78ea65525c/dblp},
  ee = {http://dx.doi.org/10.1155/IJMMS/2006/21835},
  interhash = {340b63017e896328bee6624f2c3dfc39},
  intrahash = {e181c85c2f6c431009185f78ea65525c},
  journal = {Int. J. Math. Mathematical Sciences},
  keywords = {dblp},
  pages = {21835:1-21835:20},
  timestamp = {2015-06-18T06:54:11.000+0200},
  title = {Simple and subdirectly irreducibles bounded distributive lattices with unary operators.},
  url = {http://dblp.uni-trier.de/db/journals/ijmmsc/ijmmsc2006.html#Celani06},
  volume = 2006,
  year = 2006
}
Downloads: 0